# SDR GTIA010942

- Difficulty date: August 21, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - ALTITUDE SELECTOR ON DFGCP IS INTERMITTENT. REMOVED DFGCP IAW MD80 MM 22-01-02.  INSTALLED DFGCP IAW MD80 MM 22-01-02.  DFGS RTS WILL BE ACCOMPLISHED ON C-CHECK CARD B16-09R-01.  (M)
